# SDR FDEA202101140097

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 75,031 hours, 28,607 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR SPRING RETAINER ASSEMBLY BROKEN AT THE START OF LT GEAR OPERATION CHECK.  SDR ENTERED IN ERROR AGAINST WRONG TAIL NUMBER.
